# SDR SWIA201334088

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 31,769 hours, 28,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL OR EXHAUST SMELL COMING THROUGH THE GASPERS & PACK WHILE ON ENGINE BLEEDS & WORSE DURING DESCENT.  FLT#4498 R&R BOTH ACMS IAW AMM.  PN ON/OFF 782790-15, SN ON 200312046, SN OFF 200009183, PN ON/OFF 782790-15, SN ON 200012116 & SN OFF 200402113.
